MathSciNet Relay Station
MathSciNet bibliographic data
MR133253 (24 #A3087) 05.45
Nash-Williams, C. St. J. A. Edge-disjoint spanning trees of finite graphs. J. London Math. Soc. 36 1961 445–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement